MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS12, 11X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFS12, 11X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFS12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: cholecystectomy event description: [translation]the distal end of the sleeve ruptured inside the patient! fortunately, the surgeon saw the defect and was able to extract the plastic tip from the patient.Additional information received from applied medical rep via email 24apr24: updated intervention, name of procedure and concomitant device.It was clarified it was the cannular part.The trocar was inserted using hansson technique via open laparoscopic surgery with no difficulty during insertion.The trocar was not used with a robot.Camera was inside of the cannula at the time of the incident.Additional information received from applied medical rep via email 26apr24: six units from this batch are currently in quarantine.Type of intervention: extract the plastic tip from the patient patient status: fine.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a cannula tip fracture.The cannula tip was missing a fragment.Based on the condition of the returned unit, it is likely that the cannula tip fractured due to instrumentation coming into contact with the tip and/or excess force was exerted on the tip during the procedure.It is also possible that the cannula tip material was more susceptible to fracture.
 
Event or Problem Description
Procedure performed: cholecystectomy.Event description: [translation] the distal end of the sleeve ruptured inside the patient! fortunately, the surgeon saw the defect and was able to extract the plastic tip from the patient.Additional information received from applied medical rep via email 24apr24: updated intervention, name of procedure and concomitant device.It was clarified it was the cannular part.The trocar was inserted using hansson technique via open laparoscopic surgery with no difficulty during insertion.The trocar was not used with a robot.Camera was inside of the cannula at the time of the incident.Additional information received from applied medical rep via email 26apr24: six units from this batch are currently in quarantine.Type of intervention: extract the plastic tip from the patient.Patient status: fine.

Brand Name
CFS12, 11X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19221972
Report Number2027111-2024-00613
Device Sequence Number20882669
Product Code GCJ
UDI-Device Identifier00607915119850
UDI-Public(01)00607915119850(17)261126(30)01(10)1508376
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFS12
Device Catalogue Number101472329
Device Lot Number1508376
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAMERA
Patient SexUnknown